Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Most common mood disorders

Premium Questions

doctor1 MD

doctor preferentially please no disrespect. I feel i am suffering from Mood Disorder - Depression ... "Mood Disorder - Depression - Anxiety" are stopping me from earning, etc. I please need a safe low mg ...

doctor1 MD

Thank you! Most of the time, my husband and I can enjoy each other's company and interact normally. Then suddenly, seemingly out of the blue, he reacts surprisingly negatively to s'thing that he'd normally treat with an everyday response. He then...

doctor1 MD

.These I was taking taking for depression ,anxiety and mood disorders and in consultation with my doc ...

doctor1 MD

I have a mood disorder and was on Wellbutrin for many years and switched to Prestque about 2 years ago because the generic Wellbutrin made me feel shaky. I do not have mood swings, just easily weepy ...

doctor1 MD

Hello, I am very confused about my condition/diagnoses. I am a pharmacist who had his license suspended due to addiction to Vicodin. I am 38, but ever since about the age of 20, I have felt depressed. In college, I realized alcohol made me feel...

Public Forum Discussions

doctor1 MD

Dear Sir, My wife is suffering from Mood disorder. We are in touch with doctor. earlier medicines prescribed was:- Diva OD - 750/500 - 1 tab at bed time, oliza - 2.5/5mg - 1 tab at bed time. But after six ...

doctor1 MD

My son had hernia surgery about a month ago. he has changed he is always in a bad mood and very aggressive what can i do at this time he has told me he is done with the whole family. he has always been a family person now he wants nothing to do...

doctor1 MD

My mother has been advised to use olanzapine tablet (olan), dosulepin tablets(dothip), feliz-s-20 medicines but she is not feeling as such kind of relief it s been 4 months since she has been using these tablets. While consulting with the doctor...

doctor1 MD

My son has bypio mood disorder/syesnophnia (spelling i dont know) since 2003 was under treatment in different place presently at home and refuse to have medication saying there is no problem with him, but we ...

doctor1 MD

for mood disorders with psychotic elements, since 1 month but he is getting cramps in hands and legs ...

doctor1 MD

Hi there, my husband and son take Lamictal for mood disorders and my son takes Seroquel also. They both have terrible muscle spasms mostly at night and I have read that this is a serious side affect ...

doctor1 MD

I have mood disorder N.O.S, severe major depressive disorder, anxiety disorder with panic attacks. I have never had a manic episode but lately I have been furious, I hate people, I can t stand ...

doctor1 MD

of similar problem of depression , anxiety ,excessive fear, mood disorders and lack of concentration just ...

doctor1 MD

I have recently been diagnosed with PTSD and mood disorder (major depressive) as well as OCD. I ... in my hands and feet. I am researching medications I can take with the Zoloft to help my mood disorder ...

doctor1 MD

beforehand for mood disorders. They recommended Latuda with or without Lithium or Valporate and suggest I ...

Mobile Questions and Answers

doctor1 MD

yes. it can cause psychological disorders like mood disorders or psychosis.

doctor1 MD

Hi, For the conditions you mentioned, valium (diazepam) can only give short term relief. It would be better if you consult a psychiatrist and start proper management for the problems. Medicines like SSRIs might help. Best wishes.

doctor1 MD

its mood disorder, try concentrating on different things keep your self engaged.